# SDR FDEA201009083316

- Difficulty date: September 8, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N204FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22926
- Aircraft time: 28,633 hours, 19,304 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65564417
- Condition: Corroded
- Location: Bs 950d-950e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 29L BETWEEN BS 950D AND 950E. REMOVED AND REPLACED STRINGER 29L FROM BS 950 - 1010  IAW B727 SRM 53-10-2  FIG 9,  51-30-5 AND 51-30-2 REV 103
